# SDR IPXA11566922

- Difficulty date: May 16, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 19,215 hours, 12,559 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FWD CARGO COMP FRAME DENTED AT BS 720 BETWEEN S23R AND S24R.  REPAIRED FRAME STA 720 BETWEEN S-23R AND S-24R IAW SRM 53-00-07-2R REP AIR 5, DETAIL 1.
